ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

On Rejection of GMd Conjecture

Apozyan, A. T. (2011) On Rejection of GMd Conjecture. ՀՀ ԳԱԱ Զեկույցներ, 111 (2). pp. 107-113. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1398Kb

Item Type:Article
Additional Information:GMd վարկածի հերքման վերաբերյալ / Ա. Տ. Ափոզյան։ Об опровержении гипотезы GMd / А. Т. Апозян.
Uncontrolled Keywords:geometric characterization, maximal hyperplane, fundamental polynomial, GCn set, natural lattice
Subjects:Q Science > QA Mathematics
ID Code:5195
Deposited By:NAS Reports
Deposited On:27 Feb 2013 10:57
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page